Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

tiger

Members
  • Content Count

    73
  • Joined

  • Last visited

Community Reputation

0 Neutral

About tiger

  • Rank
    Advanced Member
  • Birthday 10/14/1978

Contact Methods

  • Website URL
    http://

Recent Profile Visitors

1,711 profile views
  1. You have to give it about 4-6 wks to see if it helps your symptoms or not. Lexapro was the only drug that greatly helped my pots. With any SSRI your body has to adjust to the serotonin and yes there are side effects that eventually go away after your body adjusts. I only took a small dose 5mg daily and that was enough to help my symptoms.
  2. Hello, has anyone had a SPECT scan(this is different from MRI or Brain scan). If so were your results abnormal? My pots symptoms have improved but still feel like I have very poor perfusion to my brain and still can't work after 5yrs. It really affects my concentration and memory, I am in "outerspace" all the time.
  3. I had severe pooling of blood in my lower extrems when my pots was really bad. The thing that helped me was Lexapro and doing leg weights. If you don't feel you can do the wts yet try at least doing calf raises. Compression stockings helped a bit too.
  4. By the way on the last persons post I notice you take magnesium and Omeprazole which both have vasodilating properties.
  5. This was my worst symptom when my pots was really bad. It got so bad I could not even stand upright for more than a few minutes. It was so disturbing my brain fog would get so bad I was confused and even had to be hospitalized my face went numb if I stood up too long. What greatly helped me was taking Lexapro. This was a miracle drug for me and I only took a low dose of 2.5mg. However it stopped working after about 9 months even increasing the dose and I was very greatful at the time something was able to help me. Something else that really helped me was lifting weights and doing leg lunges. It was difficult at the time but I really pushed myself and now my Pots symptoms have improved.
  6. Hello Tara, glad you found us. I am also a RN and have been through the same frustrations as you. I couldn't believe had badly I was treated by the medical community, they always said I had anxiety too and dismissed me. It took about 6 months for me to get a pots dx, but now have had to go through the mystery dx again for the last 4 yrs cause they think there is something else wrong and I too stopped going to docs for a while until I just couldn't take it anymore. You are so lucky to be able to still work, I haven't been able to for the last 4 yrs. After 3 yrs my pots is better, the things that helped most were Lexapro and lifting weights.
  7. I know there are a few people on here with mito, my doc thinks I could possible have this and did a lactic acid test, waiting results. I am just curious about the people with dysautonomia which I have too, what your mito symptoms are.
  8. Don't ever take quinolones if you have dysautonomia. It damages your nerves. This was this cause of my POTS! These drugs are poison in my opinion.
  9. Diets such as the atkins or south beach diet which are low carb are very bad for your body. Your body needs carbs, especially your brain. This is very hard on your kidneys and causes the stress hormones to be released in your body which then cause vasoconstriction. That's probably why she felt better because her body is in a state of stress and will also develop anxiety.. not good
  10. Wow, glad you had a good experience with the doctor. I live in IL too, who is your doc and where are you located?
  11. Just curious if there is anyone from Chicagoland, it would be great to get together with some people in the same boat as me.
  12. It has been recommended by my neuro. to see an autonaumic specialist at Mayo. Would rather not see Dr. L as he would not see me before but that was 3 yrs ago. I want someone who is patient and that listens, not just sees me for 5 min and says yes you have pots.
  13. Waterbaby- that is very interesting that you have that too. At the beginning mine was kind of mild and now is worse after having Pots for 3 yrs now. Does this happen to you daily? how bad is it?
  14. I have been tested for the antibodies several times and always negative, and also had a single fiber EMG and it was also negative. Mestinon doesn't really work for me either.
  15. Well it turns out I do not have myasthenia gravis, but doctors do not know why I am still having the bilateral facial droop, eye droop and slurred speech, trouble swallowing. Does anyone else have these problems? I still think it's related to my pots, the symptoms improve when I lay flat.
×
×
  • Create New...